# SDR 2008UALA05895

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 32,291 hours, 12,554 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Out Of Rig
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R, PER INBOARD CREW, OK ON GRD WHEN PRESSURIZED SLIDE ARMING HANDLE MOVES OUT APPROX ONE-HALF IN.  RE-RIGGED DOOR ARMING LEVER.  DOOR ARMS/DISARMS NORMALLY.
